Letter to the Editor
Factors influencing seasonal patterns of relapse in anti-TNF psoriatic responders after temporary drug discontinuation
Article first published online: 11 JUL 2013
© 2013 European Academy of Dermatology and Venereology
Journal of the European Academy of Dermatology and Venereology
Volume 28, Issue 4, pages 516–518, April 2014
How to Cite
Ruano, J., Velez, A., Casas, E., Rodriguez-Martin, A., Salido, R., Isla-Tejera, B., Espejo-Alvarez, J., Gómez, F., Jiménez-Puya, R. and Moreno-Giménez, J.C. (2014), Factors influencing seasonal patterns of relapse in anti-TNF psoriatic responders after temporary drug discontinuation. Journal of the European Academy of Dermatology and Venereology, 28: 516–518. doi: 10.1111/jdv.12210
- Issue published online: 18 MAR 2014
- Article first published online: 11 JUL 2013
- Manuscript Accepted: 12 JUN 2013
- Manuscript Received: 9 MAY 2013
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.